# SDR DHLA2009804002

- Difficulty date: November 2, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,769 hours, 31,902 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ASTAR N/R 8285-39:  DURING "B" CHECK, FOUND CRACK IN FUSE SKIN AT FS 1442, BETWEEN LONGERON 35R AND 36.  ACCOMPLISHED CLASS II EXTERNAL DOUBLER REPAIR FOR CORROSION REMOVAL IAW SRM 53-2-1 FIG 7 TEMP REV. 53-203, 53-2-0, AND 51-1-8.  THIS IS A LIFE LIMITED REPAIR.
